Modified three-term derivative-free projection method for solving nonlinear monotone equations with application

Muhammad Abdullahi, Auwal Bala Abubakar, Kanikar Muangchoo*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this paper, we propose a new modification of a three-term derivative-free projection algorithm for solving a system of monotone nonlinear equations. The global convergence was proved under some suitable conditions, and the search direction of the proposed algorithm satisfies the sufficient descent property. Numerical computations were presented to display the efficacy of the proposed algorithm compared to some existing algorithms. Moreover, the proposed algorithm is applied to solve problems of image recovery.

Original languageEnglish
Pages (from-to)1459-1474
Number of pages16
JournalNumerical Algorithms
Volume95
Issue number3
DOIs
Publication statusPublished - Mar 2024
Externally publishedYes

Keywords

  • 65K05
  • 90C52
  • 90C56
  • 94A08
  • Global convergence
  • Image restoration
  • Monotone nonlinear equations
  • Projection algorithm

Fingerprint

Dive into the research topics of 'Modified three-term derivative-free projection method for solving nonlinear monotone equations with application'. Together they form a unique fingerprint.

Cite this